Skip to Main content Skip to Navigation
Journal articles

On Chen Ideal Submanifolds Satisfying Some Conditions of Pseudo-symmetry Type

Abstract : In this paper, we study Chen ideal submanifolds Mn of dimension n in Euclidean spaces En+m (n≥4, m≥1) satisfying curvature conditions of pseudo-symmetry type of the form: the difference tensor R⋅C−C⋅R is expressed by some Tachibana tensors. Precisely, we consider one of the following three conditions: R⋅C−C⋅R is expressed as a linear combination of Q(g , R) and Q(S , R) , R⋅C−C⋅R is expressed as a linear combination of Q(g , C) and Q(S , C) and R⋅C−C⋅R is expressed as a linear combination of Q(g,g∧S) and Q(S,g∧S). We then characterize Chen ideal submanifolds Mn of dimension n in Euclidean spaces En+m (n≥4, m≥1) which satisfy one of the following six conditions of pseudo-symmetry type: R⋅C−C⋅R and Q(g , R) are linearly dependent, R⋅C−C⋅R and Q(S , R) are linearly dependent, R⋅C−C⋅R and Q(g , C) are linearly dependent, R⋅C−C⋅R and Q(S , C) are linearly dependent, R⋅C−C⋅R and Q(g,g∧S) are linearly dependent and R⋅C−C⋅R and Q(S,g∧S) are linearly dependent. We also prove that the tensors R⋅R−Q(S,R) and Q(g, C) are linearly dependent at every point of Mn at which its Weyl tensor C is non-zero.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03148398
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Monday, February 22, 2021 - 11:10:41 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

Collections

Citation

Ryszard Deszcz, Miroslava Petrović-Torgašev, Leopold Verstraelen, Georges Zafindratafa. On Chen Ideal Submanifolds Satisfying Some Conditions of Pseudo-symmetry Type. Bulletin of the Malaysian Mathematical Sciences Society, Springer Singapore, 2016, 39 (1), pp.103-131. ⟨10.1007/s40840-015-0164-7⟩. ⟨hal-03148398⟩

Share

Metrics